A nash type equilibrium in games without transitive preferences
Juan Cesco and
Alejandro Neme ()
Mathematical Social Sciences, 1989, vol. 17, issue 1, 47-56
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:17:y:1989:i:1:p:47-56
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().